Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Crystal meth and swollen belly

Premium Questions

doctor1 MD

Good evening Dr, I have a very sore red and swollen arm after injecting crystal meth its agony and is in the joint. I am a regualr user but this arm is usually fine. I don't believe I missed. It's not throbbing ...

doctor1 MD

shot up crystal meth in my penis and it swollen ...

doctor1 MD

I have been injecting crystal meth for many years and have never had any weird reaction, until these past two weeks. I have been instantly getting a rash on my neck, chest, and back sides of my arms ...

doctor1 MD

hi my girlfriend is an active meth user and she shoots up she misses her all the time and her arms are swollen and she hurts from head to toe.she is beginning to get a sore throat and she will not go ...

doctor1 MD

I have missed the vain injecting crystal meth over 5 days ago and it has swelled up my elbow and for arm area and is really sore ... Have been on antiboitics and still not going away ...

Public Forum Discussions

doctor1 MD

hey i used crystal meth 3 times in the last two days and im currently on a high right now from ... tounge isn t swollen but it has two little bumps on it that are kinda irritating and the right side of my ...

doctor1 MD

Last night i made a choose to inject crystal meth into my left forearm... After 24 hours it is now throbbing, swollen, red and it does have a little bit of fever. Redness has spread a little bit and i can ...

doctor1 MD

My friend snorted crystal meth for the first time almost two weeks again and had a bad reaction to it. His eye swelled shut and had these sores above his eye and nose . He can now open the eye bit we ...

doctor1 MD

I m 20 years old and 5 5 i m around 130 Lbs. Recently i have smoked some crystal meth and now i have a swollen glan and i ve Noticed i Developed Bumps on the back on my Tongue. Is there something i ...

doctor1 MD

I have used crystal meth only a couple of times iin my life until these lasg 2 weeks when I went .... Suddenly, this morning my ankles are swollen to twice their size, my skin is shiny, red, and warm. I also ...

doctor1 MD

I have been smoking meth the last 2 weeks an I was fine other than a dry mouth but last night I smoked crystal meth and my tounge is sore and I cant really more it and my throat hurts, my glands ...

doctor1 MD

elevated liver function, now his right side lower belly is swollen and has some discomfort. This swollen belly has been around for a year or more but over the past month or two has become noticeably larger ...

doctor1 MD

I smoked crystal meth the last few weeks after not doing it for a few years. My eyes have been red, swollen, and this strange white puss is constantly comeing out of my eyes, I mean like a lot but they dont ...

doctor1 MD

My right ankle suddenly became numb, swollen and red. Hurts a lot if I try to move it, and its hard to move at all. I ve been using a lot of crystal meth for the past few days, been a junkie for 4 years now ...

doctor1 MD

my feet stay swollen all the time im worried why is this i been checked for heart problems my ... lbs and have also had a history of smoking meth and i am a female and my urine smells awful also i ...

Mobile Questions and Answers

doctor1 MD

Allergic reaction to meth. Do not use it for your own good!

doctor1 MD

Hi Gottu It is due to infection my dear. Visit your doctor for assessment may be you need a course of antibiotic. Avoid taking banned drugs, they are not good for your health. Reply with thanks

doctor1 MD

Hello! Thank you for asking on HCM! Irecommend you to consult your doctor for a physical inspection and some blood tests to define the severity of inflammation and possible reasons. Greetings!